# SDR A6WA2018062745907

- Difficulty date: June 22, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 40,877 hours, 39,854 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 601R12037120
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SHROUD ATTACH ANGLE WAS CRACKED AT WS 149.58.     REPLACED THE ATTACH ANGLE IAW SRM 51-42-15.
